# SDR SWAA2022091542168

- Difficulty date: August 16, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 23L TO BULKHEAD FRAME CONNECTION AT BS 540. OUT OF LIMITS IAW SRM 53-00-03-1A-1 TABLE 101. CUT OUT DAMAGED AREA AT END OF STRINGER 23L BS 540; DIMENSION OF CUT: 0.900' X 1.000'; IAW SRM 51-10-02.   FABRICATED REPLACEMENT STRINGER IAW SRM 53-00-03-2R-1. -FABRICATED FILLER  IAW SRM 53-00-03 REPAIR 1 AND WIP 1;STEP 25. INSTALLED STRINGER CLIP AT STA 520 STR. 23L IN REF SRM 51-40-02-0G.  ACCOMPLISHED REPAIR AT S-23L; BS 540; AS PER EA: 22-153-02678. CARD: TTG8Q00EJXAD.
